# SDR SIMA20121206001

- Difficulty date: December 6, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 22,371 hours, 19,794 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND FRAME 23 BETWEEN STRINGER 15R AND 16R CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED PERMANENT REPAIR IAW EO EM-53MR-1808.  THE AIRCRAFT WAS RETURNED TO SERVICE.
